Movatterモバイル変換


[0]ホーム

URL:


 
Please wait...

We can help you reset your password using the email address linked to your Project Euclid account.

 
Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches. Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content. Contactcustomer_support@projecteuclid.org with any questions.
View Project Euclid Privacy Policy
 
All Fields are Required
*
*
*
*
Password Requirements: Minimum 8 characters, must include as least one uppercase, one lowercase letter, and one number or permitted symbol Valid Symbols for password:
~ Tilde
! Exclamation Mark
@ At sign
$ Dollar sign
^ Caret
( Opening Parenthesis
) Closing Parenthesis
_ Underscore
. Period
*
Please wait...
Web Account created successfully
Project Euclid
Advanced Search
Home> Journals> Ann. Statist.> Volume 6> Issue 2>Article
Open Access
March, 1978Estimating the Dimension of a Model
Gideon Schwarz
Ann. Statist.6(2):461-464(March, 1978).DOI: 10.1214/aos/1176344136
PERSONAL SIGN IN
Full access may be available with your subscription
 
PURCHASE THIS CONTENT
PURCHASE SINGLE ARTICLE
Price:$30.00ADD TO CART
Includes PDF & HTML, when available
PURCHASE SINGLE ARTICLE
This article is only available tosubscribers. It is not available for individual sale.
This will count as one of your downloads.
You will have access to both the presentation and article (if available).
This content is available for download via your institution's subscription. To access this item, please sign in to your personal account.
 
No Project Euclid account?Create an account
My Library
You currently do not have any folders to save your paper to! Create a new folder below.

Abstract

The problem of selecting one of a number of models of different dimensions is treated by finding its Bayes solution, and evaluating the leading terms of its asymptotic expansion. These terms are a valid large-sample criterion beyond the Bayesian context, since they do not depend on the a priori distribution.

Citation

Download Citation

Gideon Schwarz."Estimating the Dimension of a Model."Ann. Statist.6(2)461 - 464,March, 1978.https://doi.org/10.1214/aos/1176344136

Information

Published: March, 1978
First available in Project Euclid: 12 April 2007

zbMATH:0379.62005
MathSciNet:MR468014
Digital Object Identifier: 10.1214/aos/1176344136

Subjects:
Primary: 62F99
Secondary: 62J99

Keywords: Akaike information criterion, asymptotics, dimension

Rights: Copyright © 1978 Institute of Mathematical Statistics

My Library
You currently do not have any folders to save your paper to! Create a new folder below.
Vol.6 • No. 2 • March, 1978
Gideon Schwarz "Estimating the Dimension of a Model," The Annals of Statistics, Ann. Statist. 6(2), 461-464, (March, 1978)
Include:
Format:
Back to Top

KEYWORDS/PHRASES

Keywords
in
Remove
in
Remove
in
Remove
+ Add another field

PUBLICATION TITLE:


PUBLICATION YEARS

Range
Single Year

Clear Form

[8]ページ先頭

©2009-2025 Movatter.jp